It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-28-2004, 02:49 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2003
Location: chicago il
Posts: 552
builder HB Userbuilder HB User
Welbutrin & Increased Sex Drive

My girlfriend has been taking Wellbutrin/Zyban for 3 weeks now. It has seemed to turn her into a sex maniac. The difference in her performance and orgasms are incredible. Just wondering if this drug has done that to any other females. I've taken this drug last year and it did not do anything like that for me.

 
Sponsors Lightbulb
   
Old 04-28-2004, 06:27 PM   #2
Member
(female)
 
Join Date: Apr 2004
Location: Minnesota
Posts: 82
quinnersmom HB User
Re: Welbutrin & Increased Sex Drive

I dunno but I just started it 6 days ago....Looks like I migth have something to look foward too!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Yaz & Sex Drive Question bwood78 Birth Control 2 10-02-2008 06:43 PM
Desogen & No sex drive runnergirl24 Birth Control 4 07-06-2008 11:32 PM
Every heard of welbutrin helping libido? Feedback needed. jessy28 Sexual Health - Women 5 03-21-2007 09:01 AM
Welbutrin - feeling irritable Sallyx Depression 61 01-04-2007 11:46 AM
wellbutrin xl & zoloft tabbytux Depression 2 08-08-2006 04:57 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!